RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 98, Issue 3, Pages 427–435 (Mi mz10705)  

This article is cited in 1 scientific paper (total in 1 paper)

Finding Roots of Nonlinear Equations Using the Method of Concave Support Functions

O. V. Khamisov

L. A. Melentiev Energy Systems Institute, Siberian Branch of the Russian Academy of Sciences

Abstract: A method for finding roots of nonlinear equations on a closed interval generalizing Newton's method is proposed. The class of functions for which the proposed method is convergent, is determined. The rate of convergence is estimated and results of a numerical simulation are given.

Keywords: nonlinear equation, Newton's method for finding roots, concave support function, Lipschitz condition.

DOI: https://doi.org/10.4213/mzm10705

Full text: PDF file (446 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 98:3, 484–491

Bibliographic databases:

UDC: 519.615.5
Received: 16.12.2014

Citation: O. V. Khamisov, “Finding Roots of Nonlinear Equations Using the Method of Concave Support Functions”, Mat. Zametki, 98:3 (2015), 427–435; Math. Notes, 98:3 (2015), 484–491

Citation in format AMSBIB
\Bibitem{Kha15}
\by O.~V.~Khamisov
\paper Finding Roots of Nonlinear Equations Using the Method of Concave Support Functions
\jour Mat. Zametki
\yr 2015
\vol 98
\issue 3
\pages 427--435
\mathnet{http://mi.mathnet.ru/mz10705}
\crossref{https://doi.org/10.4213/mzm10705}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3438499}
\elib{https://elibrary.ru/item.asp?id=24073753}
\transl
\jour Math. Notes
\yr 2015
\vol 98
\issue 3
\pages 484--491
\crossref{https://doi.org/10.1134/S000143461509014X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000363520200014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84944887564}


Linking options:
  • http://mi.mathnet.ru/eng/mz10705
  • https://doi.org/10.4213/mzm10705
  • http://mi.mathnet.ru/eng/mz/v98/i3/p427

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Strekalovskiy A., Musatova E., “On Solution of One Equation with d.c. Function”, Informatica, 27:2 (2016), 367–386  crossref  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    Full text:38
    References:25
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020